- Posts: 108
- Thank you received: 31
Post Cycle Lethargy
- Gym_Junkie
- Topic Author
- Premium Member
-
Need some advice to help with the lethargy post cycle. I've been off Test E only 1 week now, currently running 50mg of Winstrol and Proviron per day and I'm planning on waiting 2 more weeks until PCT.
Usually I feel fine especially only after one week but this time, my test levels seem to have dropped very quickly and I'm almost useless during the day.
Anything I can do to help ride through this stage until I start PCT?
Was planning on running Cardarine on PCT but thinking of starting it earlier to help get through my workouts.
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- Gym_Junkie
- Topic Author
- Premium Member
-
- Posts: 108
- Thank you received: 31
I didn't actually know that was a side effect of high E2, I'm currently taking 0.5 mg of Anastrozole EOD. Should I up the dosage?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Gym_Junkie
- Topic Author
- Premium Member
-
- Posts: 108
- Thank you received: 31
Winstrol @ 50 mg/day (one week in)
Proviron @ 50 mg/day
HCG @ 500 iu (Mon/Wed/Fri), third week since start
Adex @ 0.5 mg/EOD (started with the HCG)
One week off Test E. No signs of Gyno, Picked up another 1kg on the scale in one week (after showing no weight gains in two weeks, not sure if this was the winstrol but didn't expect it).
What you wrote there is very accurate for the way I feel and I feel it's getting worse by the day 00Pump. Just trying to keep my calories up and eat clean then.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
00pump wrote: So maybe you just have allot of meds in your that your body isnt enjoying, maybe your liver is even under strain. It's all just guess work.
Agreed. There's no way of knowing for sure. Just one of those things we have to take it as it comes.
Please Log in or Create an account to join the conversation.
- Gym_Junkie
- Topic Author
- Premium Member
-
- Posts: 108
- Thank you received: 31
The hCG is for a post 9 week Deca (Ran out a week early), 12 week Test E cycle, decided to run it for four weeks pre PCT to help with recovery. Recovery from my last Deca cycle was a bitch. And I have run Proviron right through.
I guess you are right, each compound has a reason and I researched them all to see how they work together, First time experiencing hCG and Winstrol, so just those added and the mixture must all be adding to the low feeling.
Thanks for the help though, its a learning curve.
The best option I assume would actually be a blood test.
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
PS not trying to take anything away from Pump's awesome post. He probably has it 90% spot on and 10% contribution from my post lol
Please Log in or Create an account to join the conversation.
- Gym_Junkie
- Topic Author
- Premium Member
-
- Posts: 108
- Thank you received: 31
Hoosain wrote: Keep in mind it could also be psychological. I remember my last test injection... i immediately felt a little bit depressed knowing it will be the end of that awesome feeling and kinda of the warm up to shitty PCT (clomid) feeling. However my lows was just a day or 2 and i was back to myself.
PS not trying to take anything away from Pump's awesome post. He probably has it 90% spot on and 10% contribution from my post lol
No one hundred percent, its a shitty feeling, bracing for the come down. Bit of a mind game.
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
00pump wrote: So what's the point of the winstrol? To ride out to PCT? Just the drop in testosterone could be enough to pull you down and the estrogen from the hCG will also make you feel horrible.. Why are you using hCG, your testicles shrunken up ? Winstrol can make you feel low, Proviron can lead to irritability which could makes you feel more low due to an added negative response in your body. hCG is just a hectic drug and I always feel yuk on it, and Adex has it's own side effects. So maybe you just have allot of meds in your that your body isnt enjoying, maybe your liver is even under strain. It's all just guess work.
10 to 1 Winstrol is the problem child, and foolish to be taking it during PCT as it is an AAS.
Quit the Winstrol.
Please Log in or Create an account to join the conversation.
- Gym_Junkie
- Topic Author
- Premium Member
-
- Posts: 108
- Thank you received: 31
Please Log in or Create an account to join the conversation.